MathSciNet Relay Station
MathSciNet bibliographic data
MR1808454 37C29 (32C15 34C99)
Chow, Shui-Nee; Liu, Weishi; Yi, Yingfei Center manifolds for invariant sets. Special issue in celebration of Jack K. Hale's 70th birthday, Part 2 (Atlanta, GA/Lisbon, 1998). J. Differential Equations 168 (2000), no. 2, 355–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement